Research Repository

Browse by Author: De La Sen, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Rostamian Delavar, M, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M (2019) Hermite–Hadamard’s trapezoid and mid-point type inequalities on a disk. Journal of Inequalities and Applications, 2019. ISSN 1025-5834

Rostamian Delavar, M, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M (2019) A note on characterization of h-convex functions via Hermite-Hadamard type inequality. Problemy Analiza, 8 (2). pp. 28-36. ISSN 2306-3424

Rostamian Delavar, M, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M (2018) Estimation type results related to Fejér inequality with applications. Journal of Inequalities and Applications, 2018. ISSN 1025-5834